# SDR IPXA2016081807170

- Difficulty date: August 2, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT WING NR 3 SLAT LOWER SKIN HAS A DENT BETWEEN XOS 484.5 - 495.2.   REPAIRED THE SLAT LOWER SKIN IAW SRM 57-40-01 REPAIR 11 FIG. 201. (MAJOR)
